# SDR MASA2011042802526

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 20,927 hours, 22,237 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Light
- Condition: Malfunctioned
- Location: Extinguish Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BOTTLE PUSH TO DISCHARGE LIGHT NOT ILLUMINATE.  CYCLED POWER TO FIRE EXT AND RESET CONNECTOR ON BOTTLE.
